# SDR SWIA200210812

- Difficulty date: April 21, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 8,926 hours, 13,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON ROW 9.  REPAIRED BROKEN WIRE IN OVERHEAD BIN AT ROW 9.   OPS CHECK GOOD.
